About the Journal

Unnes Journal of Mathematics Education starting in 2024 migrates to better secure from various unwanted things, including journal hacking and so on. To submit, the author please visit the new website page of our journal at the link https://journal.unnes.ac.id/journals/ujme

MIGRATION OFFICIAL STATEMENT HERE

Unnes Journal of Mathematics Education is a peer-reviewed open access journal published thrice in a year {March, August and November}. The UJME facilitates a forum for researchers and professional on mathematics education to discuss their ideas in an online {e-ISSN 2460-5840} and a printed {p-ISSN 2252-6927 } version.

Abstracting and Indexing

DimensionsDOAJGARUDASINTA

Current Issue

Vol. 14 No. 1 (2025): Unnes Journal of Mathematics Education
Published: 2025-03-18

Articles

  • The Statistical Thinking Process of Senior High School Students in Solving Data Centralization Problems

    DOI: https://doi.org/10.15294/ujme.v14i1.20106
    Article ID: 20106
    Shofi Farihah Muazarah, Toto Nusantara, Sisworo Sisworo (Author)
    1-11
  • Development of Learning Media Assisted by Geogebra and Interactive Games on Cone Material

    DOI: https://doi.org/10.15294/ujme.v14i1.19930
    Article ID: 19930
    Salma Farihah Muazarah, Abd. Qohar, Sisworo Sisworo (Author)
    12-21
  • Students’ Mathematical Critical Thinking Ability Reviewed from Learning Motivation in Problem Based Learning Model Assisted by Google Sites

    DOI: https://doi.org/10.15294/ujme.v14i1.22151
    Article ID: 22151
    Muh. Fajar Safaatullah, Abdil Munir Pangestu, Amidi Amidi (Author)
    22-35
View All Issues